# SDR SWAA2021090212977

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 10,143 hours, 22,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Exposed
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE AT AFT SERVCIE DOOR RT SIDE WIRE EXPOSED / WIRE IS LANYARD FOR SLIDE COVER. RESECURED LANYARD PER SIP.
